- Posts: 30
- Thank you received: 1
phentermine and EPH
- toby30
- Topic Author
- Junior Member
-
Less
More
21 Jan 2011 09:03 #59791
by toby30
phentermine and EPH was created by toby30
i have a question and i know that you guys here are so helpful i thought i would try my luck...
my sister is wanting to start taking ECA stack, however, she is currently on some sort of dietary suppressant that contains a huge amount of phentermine.
the question is whether the two substances will counteract or wont it and would there be any side effects of some sorts.
she seems to need this dietary supplement because when she stops taking it, she gets severe back pains, and once she takes it again it goes away.
with the ingredients in the ECA help with this?
or what direction should she head towards
thanks for the assistance guys
my sister is wanting to start taking ECA stack, however, she is currently on some sort of dietary suppressant that contains a huge amount of phentermine.
the question is whether the two substances will counteract or wont it and would there be any side effects of some sorts.
she seems to need this dietary supplement because when she stops taking it, she gets severe back pains, and once she takes it again it goes away.
with the ingredients in the ECA help with this?
or what direction should she head towards
thanks for the assistance guys
Please Log in or Create an account to join the conversation.
- Koe007
-
- Platinum Member
-
Less
More
- Posts: 1396
- Thank you received: 501
21 Jan 2011 09:16 #59792
by Koe007
Team Fit Squirrel
Replied by Koe007 on topic phentermine and EPH
Dietary suppressants are not good to be on for such a long period of time, constant stimulation of hypothalmus is not good and can have adverse effects on her in the future. There is no listed side effect of back pain caused from stopping use of a phentermine based supplement. I think she may have injured a muscle in the back and the release of norepinephrine from the brain is dulling the pain caused by an increase in adrenaline. My advise she should have herself checked by a physician and stick to a good diet plan and give her receptors a break from the fat burners.
On your question about the 2 drugs working together Ephedrine is an appetite suppressant and an ECA stack on its own would be sufficient, to thermogenically increase fat burning and while reducing hunger cravings.
On your question about the 2 drugs working together Ephedrine is an appetite suppressant and an ECA stack on its own would be sufficient, to thermogenically increase fat burning and while reducing hunger cravings.
Team Fit Squirrel
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
Less
More
- Posts: 8588
- Thank you received: 2542
21 Jan 2011 11:29 #59801
by 00pump
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Replied by 00pump on topic phentermine and EPH
As Koe007 said, you should not have those side effects, your body should never be dependent on a drug to function unless it's to keep you alive. She needs to come off of it and stay off till the back ache goes away or when she starts to have better control over her mind.
There is no reason to suppress your appetite as simple will power is more than enough. If you have not got that part right then you have no business using other supplements.
Bottom line. You use supplements to break past natural levels, not because one is lazy or has more of a desire to eat and become fat than want to live a healthy life and be lean.
There is no reason to suppress your appetite as simple will power is more than enough. If you have not got that part right then you have no business using other supplements.
Bottom line. You use supplements to break past natural levels, not because one is lazy or has more of a desire to eat and become fat than want to live a healthy life and be lean.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.